EconPapers    
Economics at your fingertips  
 

Stop-loss order for portfolios of dependent risks

Alfred Müller ()

Insurance: Mathematics and Economics, 1997, vol. 21, issue 3, 219-223

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(97)00032-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:21:y:1997:i:3:p:219-223

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-06-15
Handle: RePEc:eee:insuma:v:21:y:1997:i:3:p:219-223